Homoclinic and period-doubling bifurcations for damped systems
Annales de l'I.H.P. Analyse non linéaire, Volume 12 (1995) no. 1, p. 1-25
@article{AIHPC_1995__12_1_1_0,
     author = {Bessi, Ugo},
     title = {Homoclinic and period-doubling bifurcations for damped systems},
     journal = {Annales de l'I.H.P. Analyse non lin\'eaire},
     publisher = {Gauthier-Villars},
     volume = {12},
     number = {1},
     year = {1995},
     pages = {1-25},
     zbl = {0836.34044},
     mrnumber = {1320566},
     language = {en},
     url = {http://www.numdam.org/item/AIHPC_1995__12_1_1_0}
}
Bessi, Ugo. Homoclinic and period-doubling bifurcations for damped systems. Annales de l'I.H.P. Analyse non linéaire, Volume 12 (1995) no. 1, pp. 1-25. http://www.numdam.org/item/AIHPC_1995__12_1_1_0/

[1] K. Alligood and J. Yorke, Cascades of Period-doublig Bifurcations: a Prerequisite for Horseshoes, Bull. Amer. Math. Soc., Vol. 9, 1983, pp. 319-323. | MR 714994 | Zbl 0541.58039

[2] U. Bessi, A Variational Proof of a Sitnikov-like Theorem, to appear on Nonlin. Anal., T.M.A. | MR 1220837 | Zbl 0778.34036

[3] U. Bessi, Global Homoclinic Bifurcation for Damped Systems, to appear on Math. Zeit. | MR 1324535 | Zbl 0826.34041

[4] S.N. Chow, J.K. Hale and J. Mallet-Paret, An Example of Bifurcation to Homoclinic Orbits, J.D.E., Vol. 37, 1980, pp. 351-373. | MR 589997 | Zbl 0439.34035

[5] V. Coti Zelati, I. Ekeland and E. Séré, A Variational Approach to Homoclinic Orbits in Hamiltonian Systems, Math. Ann., Vol. 288, 1990, pp. 133-160. | MR 1070929 | Zbl 0731.34050

[6] V. Coti Zelati and P.H. Rabinowitz, Homoclinic Orbits for Second Order Hamiltonian Systems Possessing Superquadratic Potentials, J. Amer. Math. Soc., Vol. 4, 1991, pp. 693-727. | MR 1119200 | Zbl 0744.34045

[7] J. Franks, Period Doubling and the Lefschetz Formula, Trans. Am. Math. Soc., Vol. 1, 1985, pp. 275-283. | MR 766219 | Zbl 0552.58025

[8] J. Leray and J. Schauder, Topologie et Équations fonctionnelles, Ann. Scien. École norm. Sup., 1934, pp. 45-78. | JFM 60.0322.02 | Numdam | MR 1509338 | Zbl 0009.07301

[9] S. Mathlouthi, Bifurcation d'orbites homoclines pour les systèmes hamiltoniens, Annales de la Faculté des Sciences de Toulouse, Vol. 1, 1992, pp. 211-236. | Numdam | MR 1202072 | Zbl 0780.58034

[10] A. Marino and G. Prodi, Metodi Perturbativi nella Teoria di Morse, Boll. U.M.I., Vol. 11, 1975, pp. 1-32. | MR 418150 | Zbl 0311.58006

[11] M. Misiurewitz, On Non-continuity of Topological Entropy, Bull. Acad. Pol. Sci. , Vol. 19, 1971, pp. 319-320. | MR 287578 | Zbl 0208.52101

[12] S. Newhouse, Lectures on Dynamical Systems, C.I.M.E. Summer School at Bressanone, Italy, Birkhaueser, Boston, 1980. | MR 660646 | Zbl 0444.58001

[13] P.H. Rabinowitz, Nonlinear Sturm-Liouville Problems for Second Order O.D.E., Comm. Pure and Appl. Math., Vol. 23, 1970, pp. 939-961. | MR 284642 | Zbl 0206.09706

[14] E. Séré, Looking for the Bernoulli Shift, Ann. Inst. H. Poincaré, Anal. non Linéaire, Vol. 10, 1993, pp. 561-590. | Numdam | MR 1249107 | Zbl 0803.58013